# SDR VTZA97399

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/BWI - FLT 6233 - DURING TAXI AT 1555 HRS ON 7-17-97, RETURNED TO GATE DUE TO GPWS FAILED ON TAXI.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RECYCLED AVIONICS MASTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
